# SDR FDEA202403260372

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777F
- Aircraft serial: 39682
- Aircraft time: 49,181 hours, 8,786 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 4071400904
- Condition: Failed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PILOT DISCONNECTED AFTER LEVELING FL340.  ALTIMETERS LEFT AND RIGHT INDICATED 400' HIGH.  MULTIPLE EICAS : "AIRSPEED UNRELIABLE" " ENG EEC MODE R" "ENG EEC MODE L" " GND PROX WARN". ATC  READOUT SHOWED 300' LOW WHEN WE RETURNED TO FL 340'. EICAS BUTTON DEPRESSED. DECLARED EMERGENCY.     AMM: 34-21-03-4, AMM: 71-00-00-5, ALL EICAS MSG RELATED PITOT ADM PROBLEM. REPLACED RT PITOT ADM AND CYCLED AIRCRAFT POWER THEN ALL STATUS MSG DISAPPERED. CONFIRMED BOTH ENG RUN CHECKED NORMAL. A/C OK FOR SERVICE.
